Translator Disclaimer
March, 1983 Minimaxity for Randomized Designs: Some General Results
Ker-Chau Li
Ann. Statist. 11(1): 225-239 (March, 1983). DOI: 10.1214/aos/1176346073

Abstract

In many design settings where model violations are present, a "stochastic" minimaxity for many standard randomization procedures is demonstrated. This result requires no special analytic properties of the loss function and estimators. Next, under the squared loss and with the restriction to the use of linear estimators, a recipe for finding a randomized strategy is given. As a special case, randomizing an $A$-optimal design in the standard manner and using the least squares estimates yields a minimax strategy in most cases. These results generalize some aspects of Wu (1981).

Citation

Download Citation

Ker-Chau Li. "Minimaxity for Randomized Designs: Some General Results." Ann. Statist. 11 (1) 225 - 239, March, 1983. https://doi.org/10.1214/aos/1176346073

Information

Published: March, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0517.62077
MathSciNet: MR684880
Digital Object Identifier: 10.1214/aos/1176346073

Subjects:
Primary: 62K99
Secondary: 62A05, 62C20

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.11 • No. 1 • March, 1983
Back to Top